# SDR LR7A2015121200715

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS4010107075T6
- Condition: Damaged
- Location: Bs 297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK,  FOUND LT BS 297 RING SEGMENT HAD MULTIPLE ELONGATED AND EXCESS HOLES, WL 165 - 175.  REPAIRED IAW SMP 583, SRM 51-140-21.
